# SDR UALA2009060101552

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Splice
- Condition: Defective
- Location: Apu Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF APU GEN POWER CABLES, FOUND EVIDENCE OF OVERHEATING AT SPLICE AREAS.  DAMAGE AT STA 1809 BULKHEAD BELOW RT HORIZ STAB PIVOT PIN.  REMOVED OLD APU GENERATOR SPLICES.  INSTALLED NEW SPLICES REF BSWPM 20-30-13 AND INSTALLED STAR SPACERS.  OPS CHECKS GOOD.
